uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Square summability of variations of g-functions and uniqueness of g-measures
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2003 (English)In: Mathematical Research Letters, ISSN 1073-2780, Vol. 10, no 5-6, 587-601 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2003. Vol. 10, no 5-6, 587-601 p.
National Category
Mathematical Analysis
URN: urn:nbn:se:uu:diva-48991OAI: oai:DiVA.org:uu-48991DiVA: diva2:76898
Available from: 2007-01-23 Created: 2007-01-23 Last updated: 2010-07-02Bibliographically approved

Open Access in DiVA

No full text

Other links


Search in DiVA

By author/editor
Öberg, Anders
By organisation
Analysis and Applied Mathematics
In the same journal
Mathematical Research Letters
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 198 hits
ReferencesLink to record
Permanent link

Direct link